Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at May 4, 2011, 9:09 AM EDT. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2011, 9:09 AM EDT (13:09 UTC)
- Expired
- May 4, 2011, 10:15 AM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 55 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999
WHUS51 KPHI 041309
SMWPHI
ANZ452>455-470-041415-
/O.NEW.KPHI.MA.W.0019.110504T1309Z-110504T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 AM EDT WED MAY 4 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING 28-MILE WRECK...BUOY 2FB...BUOY 3FB...BUOY 4FB...CAPE MAY
REEF...FIVE FATHOMS BUOY AND WILDWOOD REEF...
* UNTIL 1015 AM EDT
* AT 905 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 41 NM
SOUTHWEST OF FIVE FATHOMS BUOY...OR ABOUT 9 NM SOUTHWEST OF OCEAN
CITY...MOVING NORTHEAST AT 55 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
3 NM NORTHWEST OF BUOY 4FB AND 6 NM NORTHWEST OF FIVE FATHOMS BUOY
BY 950 AM EDT
2 NM SOUTHEAST OF CAPE MAY REEF...5 NM SOUTHEAST OF WILDWOOD REEF
AND 5 NM SOUTHEAST OF BUOY 3FB BY 955 AM EDT
OVER BUOY 2FB BY 1000 AM EDT
4 NM NORTHWEST OF 28-MILE WRECK BY 1005 AM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3846 7505 3853 7505 3857 7506 3925 7449
3909 7421 3841 7491
TIME...MOT...LOC 1309Z 217DEG 55KT 3834 7515
$$
HAYES1 follow-up statement
928
FZUS71 KPHI 041337
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 AM EDT WED MAY 4 2011
ANZ452>455-470-041415-
/O.CON.KPHI.MA.W.0019.000000T0000Z-110504T1415Z/
937 AM EDT WED MAY 4 2011
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT...
FOR THE FOLLOWING AREAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING 28-MILE WRECK...BUOY 2FB...BUOY 3FB...BUOY 4FB...CAPE MAY
REEF...FIVE FATHOMS BUOY AND WILDWOOD REEF...
AT 936 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
14 NM SOUTHWEST OF BUOY 4FB...OR ABOUT 11 NM SOUTH OF BUOY 2MS...
MOVING NORTHEAST AT 35 KNOTS.
THIS STRONG THUNDERSTORM WILL BE NEAR
3 NM NORTHWEST OF BUOY 4FB AND 6 NM NORTHWEST OF FIVE FATHOMS BUOY
BY 950 AM EDT...
3 NM SOUTHEAST OF CAPE MAY REEF...5 NM SOUTHEAST OF WILDWOOD REEF
AND 6 NM SOUTHEAST OF BUOY 3FB BY 955 AM EDT...
OVER BUOY 2FB BY 1000 AM EDT...
4 NM NORTHWEST OF 28-MILE WRECK BY 1005 AM EDT...
IN ADDITION...ANOTHER LINE OF STRONG THUNDERSTORMS WILL AFFECT THE
COASTAL WATERS OF SOUTHERN DELAWARE THROUGH 1000 AM. THESE STORMS
MAY ALSO PRODUCE WIND GUSTS IN EXCESS OF 34 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3846 7505 3853 7505 3857 7506 3925 7449
3909 7421 3841 7491
TIME...MOT...LOC 1337Z 217DEG 55KT 3868 7482
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 4, 7:51 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 4, 7:51 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 751 AM EDT WED MAY 4 2011 .SYNOPSIS... A SLOW MOVING LOW PRESSURE SYSTEM IN THE UPPER ATMOSPHERE WILL LINGER ACROSS OUR AREA TODAY INTO THURSDAY BEFORE MOVING AWAY. HIGH PRESSURE WILL BUILD IN THURSDAY AND REMAIN THROUGH FRIDAY. ANOTHER WEAK DISTURBANCE WILL CROSS THE AREA FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A COLD FRONT HAS JUST ABOUT CLEARED THE ENTIRE CWA AS OF 11Z. HOWEVER, STILL SOME LINGERING BOUNDARY LAYER WARMTH ACROSS THE FAR EASTERN AND SOUTHERN PARTS OF THE CWA EARLY THIS MORNING. NEARLY ALL OF THE PRECIPITATION IS BEHIND THE FRONT, THEREFORE WE TRANSITIONED FROM SHOWERS TO PERIODS OF RAIN. THERE APPEARS TO BE JUST ENOUGH LINGERING INSTABILITY /PROBABLY BECOMING MORE ELEVATED BEFORE DISSIPATING/ ACROSS THE FAR EASTERN AND SOUTHERN AREAS, WITH EVEN AN ISOLATED THUNDERSTORM IN SOUTHERN DELAWARE ATTM. THIS APPEARS TO BE RATHER ISOLATED, THEREFORE WILL NOT MENTION ANY THUNDER AT THIS POINT. HOWEVER, BASED ON SOME SURFACE OBSERVATIONS LOCAL WIND GUSTS TO NEAR 40 MPH WILL BE POSSIBLE MAINLY ALONG THE LEADING EDGE OF THIS HEAVIER SHOWER AREA ACROSS THE FAR SOUTHERN AND EASTERN ZONES. WE ISSUED A SPECIAL WEATHER STATEMENT TO COVER THIS ACTIVITY. THE RAIN WILL FALL MODERATE TO PERHAPS HEAVY FOR A TIME, HOWEVER OTHER THAN JUST SOME PONDING OF WATER ON SOME ROADWAYS, FLOODING IS NOT AN ELEVATED CONCERN. THE RAIN IS EXPECTED TO TRANSITION/TAPER OFF TO SCATTERED SHOWERS FROM ABOUT MIDDAY ON. THE TEMPERATURES AND DEW POINTS ARE A BIT TRICKY AS A SIGNIFICANT DROP HAS BEEN NOTED DURING THE LAST FEW HOURS. WE SET THE HIGHS TO OCCUR EARLY THIS MORNING, THEN MOSTLY A STEADY TREND WAS INDICATED IN THE HOURLY GRIDS. THESE WILL LIKELY HAVE TO BE ADJUSTED THROUGH THE MORNING AS THE COLDER AIR CONTINUES TO ADVECT IN. THE WINDS WERE INCREASED A BIT AS WELL. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... CONDITIONS WILL SLOWLY IMPROVE LATE TODAY (FAR WEST) AND INTO TONIGHT (REST OF THE AREA) AS THE H5 TROUGH PASSES THE AREA AND HIGH PRESSURE BEGINS TO BUILD IN. DRIER AIR WILL WRAP AROUND THE SYSTEM AND ARRIVE THURSDAY. BETTER MIXING WILL OCCUR AND TEMPERATURES SHOULD WARM BACK INTO THE LOW TO MID 60S IN MOST AREAS. RELATIVE HUMIDITY VALUES AND WINDS MAY POINT TO SOME INCREASED FIRE DANGER...BUT WE'LL WAIT TO SEE HOW THINGS DRY OUT TODAY BEFORE CONSIDERING ANY FLAGS FOR THAT. ANOTHER H5 SHORT WAVE WILL CROSS THE AREA FRIDAY. THE SLGT CHC AND CHC POPS FOR THE AREA FROM THE EARLIER FCST WERE KEPT WITH ONLY MINOR CHANGES. THE SYSTEM LOOKS TO ONLY PRODUCE LIGHT QPF AT MOST. HIGHS BY FRIDAY SHOULD MODERATE BACK INTO THE UPPER 60S TO LOW 70S IN MOST AREAS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A WEAK WAVE OF LOW PRESSURE WILL SCOOT ACROSS OUR AREA ON FRIDAY NIGHT. NOT A GREAT DEAL OF MOISTURE ASSOCIATED WITH THIS FEATURE AS IT MAKES ITS WAY THROUGH OUR AREA. HOWEVER, A FEW SHOWERS WILL BE POSSIBLE, MAINLY ACROSS OUR SOUTHERN ZONES OVERNIGHT WITH ALL SHOWERS EXPECTED TO CLEAR OUT BY SATURDAY MORNING. WE HAVE KEPT ANY POPS AT SLIGHT CHANCE WITH THIS WAVE. THE WAVE MOVES OFFSHORE BY SATURDAY MORNING AS HIGH PRESSURE TRIES TO BUILD NORTHWARD INTO THE OHIO VALLEY. THIS WILL KEEP SATURDAY AS THE 'NICE DAY' OF THE WEEKEND. THE WEAK HIGH PRESSURE GETS SQUEEZED BETWEEN THE LOW PRESSURE SYSTEM OFF THE MID ATLANTIC COAST AND THE APPROACHING LOW PRESSURE SYSTEM OVER THE MIDWEST UNITED STATES. THE FAST NORTHWEST FLOW WILL KEEP SOME UNCERTAINTY IN THE TIMING OF SYSTEMS MOVING THROUGH THIS WEEKEND THROUGH THE EARLY PART OF THE WEEK. THE LOW TO OUR WEST WILL SLIDE EASTWARD AND MOVE ACROSS OUR REGION ON SUNDAY INTO SUNDAY NIGHT. THERE SEEMS TO BE A LITTLE BIT MORE MOISTURE WITH THIS SECOND LOW AS WELL AS A MORE NORTHERLY TRACK, WHICH WOULD BE SHOWERS ACROSS A LARGER PORTION OF OUR AREA. A LITTLE BIT MORE CONFIDENCE IN THE LATEST MODEL GUIDANCE WITH THE LOW CROSSING THE AREA ON SUNDAY. WE HAVE KEPT POPS IN THE CHANCE RANGE FOR THIS SYSTEM. THE LOW SLIDES OFF TO OUR SOUTHEAST EARLY MONDAY MORNING, TAKING ANY LINGERING SHOWERS WITH IT AND LEAVING MONDAY FAIRLY DRY DURING THE DAY. A SHORTWAVE WILL CROSS THE AREA ON MONDAY AFTERNOON WITH ANOTHER ROUND OF SHOWERS POSSIBLE DURING THE EVENING. WITH LOW CONFIDENCE THIS FAR OUT WE HAVE OPTED TO KEEP MONDAY DRY FOR NOW. HIGH PRESSURE WILL THEN NOSE DOWN FROM THE NORTH ALONG WITH RIDGING ALOFT STARTING ON LATE MONDAY INTO TUESDAY, WHICH SHOULD KEEP US DRY FOR TUESDAY. TEMPERATURES WILL BE BELOW TO NEAR NORMAL THROUGH THE PERIOD, ESPECIALLY SINCE IT SEEMS TO BE A PRETTY CLOUDY OUTLOOK THROUGH THE WEEKEND. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AT 1030Z, A COLD FRONT WAS BEGINNING TO MOVE OFF THE COAST. A BAND OF SHOWERS ASSOCIATED WITH THE FRONT EXTENDED FROM THE SAINT LAWRENCE RIVER VALLEY, ACROSS EASTERN PENNSYLVANIA TO THE CAROLINAS. THE BAND OF SHOWERS WILL CONTINUE TO DRIFT EASTWARD AND IT SHOULD AFFECT OUR TAF SITES THROUGH THE MORNING HOURS AND PERHAPS INTO THE VERY EARLY AFTERNOON. EVEN WITH THE SHOWERS, COOL DRY AIR WILL TRY TO PUSH INTO OUR REGION FROM THE WEST AND NORTHWEST THIS MORNING. AS A RESULT, CONDITIONS WILL VARY FROM MVFR TO VFR, WITH THE MVFR OCCURRING IN THE HEAVIER SHOWERS. FOR NOW WE HAVE INDICATED PREVAILING VFR CONDITIONS WITH A TEMPO GROUP IN THE MVFR RANGE AS THE HEART OF THE PRECIPITATION BAND PASSES OVER EACH TAF SITE. FOR THIS AFTERNOON, IT APPEARS AS THOUGH THE PRECIPITATION WILL PULL TO OUR EAST AND WE SHOULD SEE A MAINLY BROKEN DECK OF CLOUDS WITH BASES AROUND 4000 FEET GRADUALLY BECOME SCATTERED TOWARD EVENING. MAINLY SCATTERED CLOUDS ARE EXPECTED FOR TONIGHT AS DRY AIR CONTINUES TO BUILD INTO OUR REGION. AS THE FRONT PASSES FARTHER TO OUR EAST THIS MORNING, THE WIND DIRECTION WILL SETTLE INTO THE WEST AND NORTHWEST AND SPEEDS SHOULD BE MAINLY AROUND 10 KNOTS. AFTER THE PRECIPITATION ENDS AND WE START TO SEE SOME BREAKS IN THE CLOUD COVER, THE WIND MAY BEGIN TO GUST NEAR 20 KNOTS AGAIN WITH A LITTLE ADDITIONAL ATMOSPHERIC MIXING. THE WIND SPEEDS SHOULD DIMINISH A BIT AS THE SUN SETS THIS EVENING. HOWEVER, INCREASING WINDS ALOFT MAY TRANSLATE TO INCREASING SURFACE WINDS LATE TONIGHT. OUTLOOK... DRY WEATHER IS EXPECTED FOR THURSDAY INTO FRIDAY. A WEATHER DISTURBANCE FROM THE WEST AND NORTHWEST MAY BRING SOME SHOWERS FROM LATE FRIDAY INTO FRIDAY NIGHT. HIGH PRESSURE SHOULD RETURN FOR SATURDAY WITH A WEAK AREA OF LOW PRESSURE FROM THE WEST AND A CHANCE OF SHOWERS ANTICIPATED FOR SATURDAY NIGHT AND SUNDAY. && .MARINE... A COLD FRONT WILL PUSH OFF THE COAST THIS MORNING. THE SOUTHERLY FLOW AHEAD OF THE BOUNDARY CAUSED WAVE HEIGHTS ON OUR OCEAN WATERS TO BUILD TO 5 FEET. HOWEVER, WITH THE LOSS OF THE STIFF SOUTHERLY FLOW, SEAS HAVE DROPPED BACK BELOW 5 FEET. AS A RESULT, THE SMALL CRAFT ADVISORY HAS BEEN DISCONTINUED. AS THE FRONT PUSHES FARTHER OFF THE COAST AND AS COLD AIR CONTINUES TO ADVECT INTO OUR REGION DURING TONIGHT AND THURSDAY, WIND SPEEDS MAY INCREASE WITH GUSTS AROUND OR IN EXCESS OF 25 KNOTS POSSIBLE. AS A RESULT, WE MAY NEED TO ISSUE ANOTHER SMALL CRAFT ADVISORY FOR OUR OCEAN WATERS FOR TONIGHT AND THURSDAY. WE MAY ALSO NEED TO INCLUDE DELAWARE BAY IN THE NEW ADVISORY. THE PRESSURE GRADIENT IS FORECAST TO RELAX FOR THE PERIOD FROM THURSDAY NIGHT THROUGH SUNDAY EVEN THOUGH A WEAK WEATHER DISTURBANCE FROM THE WEST AND NORTHWEST IS ANTICIPATED TO PASS OVERHEAD ON FRIDAY NIGHT AND A WEAK AREA OF LOW PRESSURE MAY APPROACH FROM THE WEST ON SUNDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...GORSE SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...IOVINO MARINE...IOVINO
Hazardous weather outlook, May 4, 6:30 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 630 AM EDT WED MAY 4 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-051000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 630 AM EDT WED MAY 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-051000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 630 AM EDT WED MAY 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 4, 7:34 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 AM EDT WED MAY 4 2011
NJZ017-018-020-022>027-041230-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-GLOUCESTER NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
734 AM EDT WED MAY 4 2011
...SHOWERS WITH GUSTY WINDS WILL AFFECT CAMDEN...GLOUCESTER...CAPE
MAY...OCEAN...ATLANTIC AND BURLINGTON COUNTIES...
AT 731 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDSLONG A LINE EXTENDING FROM 12 MILES NORTH OF
VINELAND TO 5 MILES WEST OF CAPE MAY...MOVING NORTHEAST AT 40 MPH.
THE SHOWERS WILL BE NEAR WHITESBORO-BURLEIGH...NORTH WILDWOOD...
SCOTCH BONNET...ENGLISH CREEK AROUND 740 AM...AVALON...SEA ISLE
CITY...EGG HARBOR CITY AROUND 745 AM...WADING RIVER...STRATHMERE AND
SEAVILLE AROUND 750 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3952 7425 3950 7433 3953 7434 3953 7440
3949 7438 3947 7429 3942 7433 3935 7441
3930 7455 3899 7479 3892 7497 3893 7498
3932 7481 3952 7485 3966 7502 3976 7418
3972 7415 3975 7412 3976 7415 3977 7409
HAYESSpecial weather statement, May 4, 7:48 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 AM EDT WED MAY 4 2011
DEZ002>004-NJZ021-041245-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
748 AM EDT WED MAY 4 2011
...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT CUMBERLAND...
KENT AND SUSSEX COUNTIES...
AT 741 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS OVER GEORGETOWN...MOVING
NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AND
SLAUGHTER BEACH AROUND 800 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3884 7570 3929 7530 3929 7529 3919 7538
3907 7539 3903 7533 3898 7529 3893 7530
3883 7521 3879 7513 3881 7508 3878 7506
3867 7508 3868 7512 3864 7509 3861 7510
3860 7514 3860 7511 3851 7515
HAYESSpecial weather statement, May 4, 7:58 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 AM EDT WED MAY 4 2011
NJZ013>015-017>020-022-026-027-041300-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
GLOUCESTER NJ-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
758 AM EDT WED MAY 4 2011
...SHOWERS WITH GUSTY WINDS WILL AFFECT CAMDEN...GLOUCESTER...
MERCER...MONMOUTH...OCEAN...ATLANTIC AND BURLINGTON COUNTIES...
AT 752 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 11 MILES EAST
OF CAMDEN TO 14 MILES WEST OF ATLANTIC CITY...MOVING NORTHEAST AT 40
MPH. THE SHOWERS WILL BE NEAR JOBSTOWN...WRIGHTSTOWN...PRESIDENTIAL
LAKES...FORT DIX AROUND 805 AM...BROWNS MILLS...PENN STATE FOREST...
OLD HALFWAY...GEORGETOWN AROUND 810 AM...WOODRUFF AND CREAM RIDGE
AROUND 815 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3985 7412 3975 7418 3965 7500 4006 7493
4030 7400
HAYESSpecial weather statement, May 4, 8:31 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 AM EDT WED MAY 4 2011
DEZ004-NJZ021>027-041330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-SOUTHEASTERN BURLINGTON NJ-
831 AM EDT WED MAY 4 2011
...SHOWERS WITH GUSTY WINDS WILL AFFECT CUMBERLAND...SUSSEX...CAPE
MAY...OCEAN...ATLANTIC AND BURLINGTON COUNTIES...
AT 827 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 11 MILES NORTH
OF VINELAND TO 7 MILES SOUTHWEST OF CAPE MAY...MOVING NORTHEAST AT
35 MPH. THE SHOWERS WILL BE NEAR FOLSOM...DENNISVILLE...WOODBINE...
RIO GRANDE AROUND 835 AM...WEYMOUTH...WHITESBORO-BURLEIGH...CORBIN
CITY...CAPE MAY AROUND 840 AM...MAYS LANDING AND CAPE MAY COURT
HOUSE AROUND 845 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3963 7419 3962 7425 3961 7420 3951 7425
3949 7432 3945 7429 3936 7440 3930 7455
3895 7485 3891 7497 3871 7508 3891 7497
3899 7498 3922 7488 3953 7496 3967 7481
3971 7439 3962 7439 3962 7429 3972 7417
HAYESSpecial weather statement, May 4, 8:47 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 AM EDT WED MAY 4 2011
NJZ020-022>027-041345-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
847 AM EDT WED MAY 4 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...CAPE MAY
AND OCEAN COUNTIES...
AT 844 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF CAPE MAY...MOVING NORTHEAST
AT 45 MPH. THE THUNDERSTORM WILL BE NEAR SEA ISLE CITY...STRATHMERE
AROUND 900 AM...OCEAN CITY...PLEASANTVILLE AROUND 915 AM...TUCKERTON
AND MYSTIC ISLAND AROUND 930 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3950 7428 3953 7440 3949 7438 3949 7432
3945 7429 3935 7441 3930 7455 3920 7464
3907 7471 3902 7479 3899 7479 3894 7487
3899 7497 3908 7492 3968 7442 3960 7427
3957 7431 3952 7429 3959 7426 3957 7421
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:47 PM EDT | Special Weather Statement | PHI | Warren | 58 min |
| May 3, 9:43 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 47 min |
| May 4, 7:34 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 56 min |
| May 4, 7:58 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Ocean | 62 min |
| May 4, 8:31 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 59 min |
| May 4, 8:47 AM EDT | Special Weather Statement | PHI | Cape May | 58 min |
| May 4, 10:13 AM EDT | Special Marine Warning | PHI | 62 min | |
| May 4, 11:06 AM EDT | Special Marine Warning | PHI | 54 min | |
| May 4, 11:27 AM EDT | Small Craft Advisory | PHI | 4 hr | |
| May 4, 3:29 PM EDT | Small Craft Advisory | PHI | 27 hr | |
| May 3, 8:06 PM EDT | Special Weather Statement | PHI | Carbon | 39 min |
| May 3, 8:15 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 30 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.